# SDR UPS06146189

- Difficulty date: February 7, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 5,991 hours, 3,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522200
- Condition: Cracked
- Location: Fr54 Lbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT CARGO FWD BULKHEAD LT SUPPORT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER A300 SRM 51-40-21 AND 51-40-00.
